# SDR IPXA2020111162267

- Difficulty date: November 1, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACK7546
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C TAILCONE PATIO DECK RT LOWER INTERCOSTAL CRACK AT FWD END.  REMOVED AND REPLACED TAILCONE PATIO DECK INTERCOSTAL AT FWD END, IAW SRM 51-35-01 AND 51-33-01.  (MINOR)
